Alert archive / New Mexico / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 310, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 22, 2023, 10:15 PM MDT for Guadalupe County, Quay County, San Miguel County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2023, 10:15 PM MDT (04:15 UTC)
- Expired
- Jun 22, 2023, 10:41 PM MDT
- In force
- 26 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, Quay County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 78 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1782 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 12.7
The text
As transmitted.
130
WUUS55 KABQ 230415
SVRABQ
NMC019-037-047-230515-
/O.NEW.KABQ.SV.W.0310.230623T0415Z-230623T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1015 PM MDT Thu Jun 22 2023
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern San Miguel County in northeastern New Mexico...
West central Quay County in east central New Mexico...
Northeastern Guadalupe County in east central New Mexico...
* Until 1115 PM MDT.
* At 1013 PM MDT, a severe thunderstorm was located 9 miles south of
Conchas, or 23 miles west of Tucumcari, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Tucumcari.
This includes the following highways...
Interstate 40 between Mile Markers 328 and 339.
State Road 104 between Mile Markers 69 and 71, and between Mile
Markers 79 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3516 10426 3532 10425 3542 10371 3542 10364
3539 10364 3539 10363 3514 10360
TIME...MOT...LOC 0413Z 264DEG 20KT 3524 10413
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
331 follow-up statement
642
WWUS55 KABQ 230441
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1041 PM MDT Thu Jun 22 2023
NMC019-037-047-230451-
/O.CAN.KABQ.SV.W.0310.000000T0000Z-230623T0515Z/
San Miguel-Quay-Guadalupe-
1041 PM MDT Thu Jun 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAN MIGUEL...WEST
CENTRAL QUAY AND NORTHEASTERN GUADALUPE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
LAT...LON 3516 10426 3532 10425 3542 10371 3542 10364
3539 10364 3539 10363 3514 10360
TIME...MOT...LOC 0436Z 264DEG 20KT 3526 10394
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:53 PM MDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jun 22, 5:53 PM MDT, 4 hours 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 553 PM MDT Thu Jun 22 2023 ...New AVIATION... .SYNOPSIS... Issued at 220 PM MDT Thu Jun 22 2023 Very hot weather will continue for the next seven days with Roswell's high temperature continuing to exceed 105 degrees through at least Thursday of next week. Roswell's high may vary around 111 degrees Tuesday and Wednesday. Albuquerque may reach 100 degrees both Monday and Tuesday. Except for some strong to severe storms over northeast and east central areas early this evening, and some gusty virga showers and dry thunderstorms on Tuesday, seasonably dry weather is also forecast to persist. && .SHORT TERM... (This evening through Friday night) Issued at 220 PM MDT Thu Jun 22 2023 An outflow boundary from a decaying MCS can be seen moving southwestward across northeast NM. Meanwhile cumulus development continues to increase along the east slopes of the Sangre de Cristo mountains where the first few lightning strikes of the afternoon can be seen. Storm activity is expected to increase shortly as the outflow boundary collides with this budding convective activity. The best combination of wind shear and instability is over Colfax, Harding, and Union counties where discrete supercells are possible through the late evening. Low ceilings remain entrenched over the northeast so the stable air may weaken storms as they approach the TX border late this afternoon and into the evening. If the low clouds clear, the environment is ripe for strong to severe storms given the dewpoints in the mid to upper 60s and ML CAPE in excess of 2,000 J/kg. Furthermore, mesoanalysis indicates that bulk shear may increase to over 50 knots across the northeast this evening after the LLJ increases the moist, southerly inflow. As a result, another round of convection is possible after midnight. Some CAMs show more discrete cells, some show an MCS, and others show nothing at all. Given the potential for some areas to get hit multiple times, localized flash flooding will be a concern this evening and overnight in the far northeast corner of the state. Low ceilings are expected again tonight across the northeast, but today and tonight's convective activity will determine exactly where they occur. The low ceilings are not expected to persist as long into Friday afternoon as they did today because stronger westerly winds will pick-up earlier in the day and displace the moisture to the east. Tomorrow will be a bit winder than today, particularly along and immediately east of the central mountains where a Wind Advisory was issued. Near-record temperatures are likely once again in Roswell so the heat advisory has been continued into tomorrow. An isolated strong to severe storm or two is possible tomorrow in far eastern NM, but the window for convection will be small as the dryline gets pushed eastward into Texas by the late afternoon. With the dry air taking over, highs will be 5-10 degrees higher than today's highs across the northeast and far east central plains. && .LONG TERM... (Saturday through Wednesday) Issued at 220 PM MDT Thu Jun 22 2023 A staunch upper level high pressure system is forecast to remain in place over TX and southeast NM throughout the long term forecast period with high temperatures varying from a few to around 14 degrees above normal each day, except for some near normal readings over northern areas Saturday and Sunday. The main forecast challenge this forecast package was determining when Roswell may reach Excessive Heat Warning criteria of 110 degrees, and when Albuquerque may reach Heat Advisory Criteria of 100 degrees. Models have moderated a degree or so on the high temperature forecast for Saturday and Sunday in Roswell, where highs greater than or equal to 110 F are now not forecast until Tuesday and Wednesday. A shallow and moist backdoor front that enters the eastern plains on Sunday may reach as far south as Roswell by late in the day. However, the front is forecast to retreat on Monday, when the ridge of high pressure is forecast to build over NM a bit more in response to a sharpening upper level trough on the west coast. The best chance for high temperatures near and above 100 F in Albuquerque looks to occur Monday and Tuesday. The west coast trough is forecast to eject northeastward across the Great Basin and northern Rockies Monday night through Tuesday night, and the latest run of the ECMWF is now trending toward the ongoing GFS and Canadian Model forecasts of nudging the upper high eastward some as this happens. This creates some uncertainty in the high temperature forecast for Tuesday. Models also depict some elevated subtropical moisture working its way around the periphery of the upper high with a risk of gusty virga showers and isolated dry thunderstorms on Tuesday, and to a lesser extent Wednesday, from the southwest and west central mountains northeastward across the central and north central mountains and northeast plains. Nonetheless, near record warmth is forecast to continue over the southeast plains with heat highlights likely every day through at least Thursday in Roswell. && .AVIATION... (00Z TAFS) Issued at 541 PM MDT Thu Jun 22 2023 Severe thunderstorms will continue to track eastward across northeast NM with large hail and wind gusts greater than 50kt possible. Storms will linger through at least 03Z, but a few storms will be possible through the overnight hours. Once storms cease, low clouds will re-develop with MVFR to IFR cigs possible, including at KCAO and potentially at KTCC, though confidence is lower at the latter. Additionally, virga showers have developed across portions of central NM late this afternoon. These showers will be capable of wind gusts near 45kt around K0E0 and KCQC through 02Z. Elsewhere, wind gusts late this afternoon will decrease around sunset, however, southwest winds will ramp back up by late morning. Gusts between 30 and 40kts will be likely Friday. && .FIRE WEATHER... Issued at 220 PM MDT Thu Jun 22 2023 ...WIDESPREAD CRITICAL TO EXTREME FIRE WEATHER CONDITIONS FRIDAY... Elevated to critical fire weather conditions are expected to persist over the next several days as dry air and breezy southwest to west winds remain in place over the region. Isolated to scattered storms will produce localized wetting rains in northeast NM this afternoon and overnight. Moisture in place will allow for good to excellent humidity recoveries in the northeast while poor to fair recoveries are expected across central and western NM. A very dry and unstable airmass combined with breezy to locally windy conditions will create widespread critical to extreme fire weather conditions tomorrow therefore the Fire Weather Watch was upgraded to a Red Flag Warning. The dry and unstable airmass will remain in place over the region over the weekend and early next week so winds will generally be the limiting factor on whether a Red Flag Warning will be needed each day. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 55 88 47 86 / 0 0 0 0 Dulce........................... 47 83 39 82 / 0 0 0 0 Cuba............................ 56 86 46 84 / 0 0 0 0 Gallup.......................... 49 84 41 85 / 0 0 0 0 El Morro........................ 50 83 43 83 / 0 0 0 0 Grants.......................... 51 88 41 87 / 0 0 0 0 Quemado......................... 54 86 46 88 / 0 0 0 0 Magdalena....................... 64 89 54 91 / 5 5 0 0 Datil........................... 55 84 48 86 / 0 0 0 0 Reserve......................... 52 89 45 91 / 0 0 0 0 Glenwood........................ 63 93 58 94 / 0 0 0 0 Chama........................... 48 78 41 76 / 0 0 0 0 Los Alamos...................... 60 85 54 84 / 5 5 0 0 Pecos........................... 58 85 54 83 / 10 5 0 0 Cerro/Questa.................... 51 79 45 80 / 20 0 0 0 Red River....................... 47 75 43 73 / 10 0 0 0 Angel Fire...................... 46 76 40 76 / 10 0 0 0 Taos............................ 51 86 43 84 / 10 0 0 0 Mora............................ 52 82 48 83 / 10 0 0 0 Espanola........................ 59 93 51 91 / 5 0 0 0 Santa Fe........................ 61 86 54 85 / 5 5 0 0 Santa Fe Airport................ 59 91 51 88 / 0 5 0 0 Albuquerque Foothills........... 68 95 59 93 / 5 10 0 0 Albuquerque Heights............. 68 96 57 94 / 10 10 0 0 Albuquerque Valley.............. 67 98 55 96 / 10 10 0 0 Albuquerque West Mesa........... 67 96 56 94 / 10 5 0 0 Belen........................... 67 98 53 98 / 10 10 0 0 Bernalillo...................... 65 98 55 95 / 5 5 0 0 Bosque Farms.................... 66 98 52 96 / 10 10 0 0 Corrales........................ 67 97 57 95 / 5 5 0 0 Los Lunas....................... 67 98 54 97 / 10 10 0 0 Placitas........................ 66 93 57 91 / 5 10 0 0 Rio Rancho...................... 66 96 56 94 / 10 5 0 0 Socorro......................... 69 100 59 101 / 5 5 0 0 Sandia Park/Cedar Crest......... 62 86 54 85 / 5 10 0 0 Tijeras......................... 63 89 54 88 / 5 10 0 0 Edgewood........................ 59 89 51 88 / 0 5 0 0 Moriarty/Estancia............... 58 90 49 89 / 0 5 0 0 Clines Corners.................. 59 86 52 85 / 5 5 0 0 Mountainair..................... 62 89 54 89 / 5 5 0 0 Gran Quivira.................... 62 90 56 90 / 5 10 0 0 Carrizozo....................... 67 95 64 95 / 0 5 0 0 Ruidoso......................... 63 86 61 87 / 0 5 0 0 Capulin......................... 57 84 51 84 / 50 0 0 0 Raton........................... 57 87 49 88 / 40 0 0 0 Springer........................ 58 90 49 91 / 30 0 0 0 Las Vegas....................... 56 87 51 86 / 20 5 0 0 Clayton......................... 63 91 59 92 / 30 10 0 0 Roy............................. 60 89 54 91 / 30 10 0 0 Conchas......................... 65 98 59 99 / 20 10 0 0 Santa Rosa...................... 63 94 61 95 / 10 10 0 0 Tucumcari....................... 65 97 62 99 / 10 10 5 0 Clovis.......................... 66 97 66 100 / 10 10 10 0 Portales........................ 66 101 66 102 / 10 10 10 0 Fort Sumner..................... 65 99 63 101 / 5 10 0 0 Roswell......................... 71 107 69 109 / 5 5 0 0 Picacho......................... 67 98 64 99 / 0 5 0 0 Elk............................. 66 95 63 95 / 0 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 8 PM MDT Friday for NMZ101-104>106- 109-120>125. Wind Advisory from noon to 6 PM MDT Friday for NMZ215-227>229. Heat Advisory until 8 PM MDT this evening for NMZ238. Heat Advisory from noon to 8 PM MDT Friday for NMZ238. Heat Advisory from noon to 8 PM MDT Saturday for NMZ238. && SHORT TERM...16 LONG TERM....44 AVIATION...34
In the hours before
Local storm report, Jun 22, 7:10 PM MDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
710 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM Hail 3 SSE Roy 35.90N 104.17W
06/22/2023 E1.25 inch Harding NM Trained Spotter
&&
44Local storm report, Jun 22, 8:08 PM MDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
808 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Hail 6 ENE Mosquero 35.81N 103.86W
06/22/2023 E1.75 inch Harding NM Trained Spotter
&&
SABSpecial weather statement, Jun 22, 8:31 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
831 PM MDT Thu Jun 22 2023
NMZ230-231-230300-
Harding County-Union County-
831 PM MDT Thu Jun 22 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN HARDING
AND CENTRAL UNION COUNTIES THROUGH 900 PM MDT...
At 830 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Solano, or 13 miles north of Mosquero, moving east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bueyeros.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3587 10416 3603 10417 3617 10364 3597 10357
3597 10366 3586 10384
TIME...MOT...LOC 0230Z 261DEG 17KT 3596 10398
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ShoemakeLocal storm report, Jun 22, 8:32 PM MDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
832 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Hail 7 ENE Mosquero 35.80N 103.83W
06/22/2023 E2.50 inch Harding NM Public
&&
SABLocal storm report, Jun 22, 8:58 PM MDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
858 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM Hail 2 E Ute Lake State Park 35.38N 103.45W
06/22/2023 E1.25 inch Quay NM Trained Spotter
Kent Terry reported lots of lightning and
gusty winds. Hail lasted from approximately
8:23 to 8:43 PM MDT.
&&
MAASpecial weather statement, Jun 22, 9:38 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
938 PM MDT Thu Jun 22 2023
NMZ230-231-230415-
Harding County-Union County-
938 PM MDT Thu Jun 22 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL HARDING
AND SOUTHERN UNION COUNTIES THROUGH 1015 PM MDT...
At 938 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bueyeros, or 20 miles northeast of Mosquero, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bueyeros and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3583 10378 3599 10374 3601 10333 3574 10335
TIME...MOT...LOC 0338Z 274DEG 15KT 3590 10362
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ShoemakeThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 65 min |
| Jun 22, 6:18 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 117 min |
| Jun 22, 6:23 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 37 min |
| Jun 22, 6:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 30 min |
| Jun 22, 6:33 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 27 min |
| Jun 22, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 18 min |
| Jun 22, 6:58 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel, Union | 62 min |
| Jun 22, 7:00 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 45 min |
| Jun 22, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 63 min |
| Jun 22, 8:31 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Jun 22, 8:54 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 36 min |
| Jun 22, 9:27 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 33 min |
| Jun 22, 9:35 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 40 min |
| Jun 22, 9:35 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 40 min |
| Jun 22, 9:38 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Jun 22, 9:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 25 min |
| Jun 22, 10:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 47 min |
| Jun 23, 12:28 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 62 min |
| Jun 23, 12:50 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 55 min |
| Jun 23, 1:08 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, San Miguel | 67 min |
| Jun 23, 1:47 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 43 min |
| Jun 23, 2:13 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 62 min |
| Jun 23, 2:27 AM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 63 min |
| Jun 23, 3:29 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 61 min |
| Jun 23, 3:54 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 21 min |
| Jun 23, 1:54 PM MDT | Special Weather Statement | ABQ | Harding | 36 min |
| Jun 23, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 13 min |
| Jun 23, 2:15 PM MDT | Fire Weather Watch | ABQ | Colfax, Guadalupe, Mora, San Miguel, Santa Fe, Torrance and 1 more | 12 hr |
| Jun 23, 2:42 PM MDT | Heat Advisory | ABQ | Chaves | 53 hr |
| Jun 23, 2:45 PM MDT | Special Weather Statement | ABQ | Curry | 30 min |
| Jun 23, 3:12 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| Jun 23, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 24 min |
| Jun 23, 3:48 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Jun 23, 4:10 PM MDT | Special Weather Statement | ABQ | Guadalupe, Lincoln, San Miguel, Torrance | 65 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.